advertisement
Question
Posted by: assie | 2011/12/13

serdep, tiredness

i am for 4mnths on serdep, but lately i feel so drained and tired.
Must say it help for my depression and mood swings, but just feel very tired. Can it be the tablets. I only take half a tablet in the morning. I am suppose to drink it at night but then I cant fall asleep.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Serdep is an antidepressant, chemical name Sertraline, so an SSRI family member. It was and is the absolute professional duty of the doc who prescibed it, to have discussed the side-effects and precautions with you in detail.
Typical side-effects include dry mouth, headache, dizziness, tremors, rash, sleepiness, constipation, gastrointestinal disorders, and problems with ejaculation in males.
SO sleepiness can be a recognized side-effect of this med, but then one wouldn't expect it to disturb your sleep when taken at night.
And there are alternative ADs, to be discussed with your doc.
Its also essential to ensure that you are taking the med at the right time(s) of day, and in the right total dose, as too low a dose can give side-effects without benefits, and too high a dose gives more side-effects than necessary

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2015/04/13

Must series be taken in the morning or in the evening?

Reply to Anonymous
Posted by: Riekie | 2015/02/06

Hello Doctor You give detailed advice. I've been told by someone who has fibromyalgia, which I suffer also from, that a very low dose of Serdep at night decreased his pain, and helped him sleep. I'm very afraid to drink medicine. I do suffer from muscle spasms, insomnia, dry eyes and painful nerve points. Of course to feel depressive on and off is part of the fibromyalgia, which is also how I feel. Would you please advise if it can help with the fibromyalgia? Thank you so much.

Reply to Riekie
Posted by: cybershrink | 2011/12/13

Serdep is an antidepressant, chemical name Sertraline, so an SSRI family member. It was and is the absolute professional duty of the doc who prescibed it, to have discussed the side-effects and precautions with you in detail.
Typical side-effects include dry mouth, headache, dizziness, tremors, rash, sleepiness, constipation, gastrointestinal disorders, and problems with ejaculation in males.
SO sleepiness can be a recognized side-effect of this med, but then one wouldn't expect it to disturb your sleep when taken at night.
And there are alternative ADs, to be discussed with your doc.
Its also essential to ensure that you are taking the med at the right time(s) of day, and in the right total dose, as too low a dose can give side-effects without benefits, and too high a dose gives more side-effects than necessary

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement